# SDR UALA2011021800835

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 61,363 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1686 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLOOR DECK AT STA 1686 RBL-50 HAS CORROSION UNDER MOUNT.  REPAIRED IAW EA NR 57-53-083.  APPROVED IAW AND CONSIDERED A PERMANENT REPAIR.
